An approach to the study of exponents of exponential growth of solutions of differential systems with impulse action
Differencialʹnye uravneniâ, Tome 28 (1992) no. 12, pp. 2030-2036 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DE_1992_28_12_a1,
     author = {L. D. Zamkobaya},
     title = {An approach to the study of exponents of exponential growth of solutions of differential systems with impulse action},
     journal = {Differencialʹnye uravneni\^a},
     pages = {2030--2036},
     year = {1992},
     volume = {28},
     number = {12},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DE_1992_28_12_a1/}
}
TY  - JOUR
AU  - L. D. Zamkobaya
TI  - An approach to the study of exponents of exponential growth of solutions of differential systems with impulse action
JO  - Differencialʹnye uravneniâ
PY  - 1992
SP  - 2030
EP  - 2036
VL  - 28
IS  - 12
UR  - http://geodesic.mathdoc.fr/item/DE_1992_28_12_a1/
LA  - ru
ID  - DE_1992_28_12_a1
ER  - 
%0 Journal Article
%A L. D. Zamkobaya
%T An approach to the study of exponents of exponential growth of solutions of differential systems with impulse action
%J Differencialʹnye uravneniâ
%D 1992
%P 2030-2036
%V 28
%N 12
%U http://geodesic.mathdoc.fr/item/DE_1992_28_12_a1/
%G ru
%F DE_1992_28_12_a1
L. D. Zamkobaya. An approach to the study of exponents of exponential growth of solutions of differential systems with impulse action. Differencialʹnye uravneniâ, Tome 28 (1992) no. 12, pp. 2030-2036. http://geodesic.mathdoc.fr/item/DE_1992_28_12_a1/